# SDR FDEA201802120381

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,790 hours, 18,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AND ON THE GROUNND,  THE R1 DOOR SLIDE DOES NOT  SHOW ARMED ON THE ECAM,  APPEARS TO OPERATE NORMALLY.   RESET THE AUTONOMOUS STANDBY POWER SUPPLY,  PERFORMED  A TEST IAW AMM 52-73-00-05-01. THE TEST PASSED AND OPS  CHECKED OK.
